• (Add Comment)

Pentacold Syrup 120 ml

  • Minor aches and pains
  • Sore throat
  • Stuffy nose
  • Cough
  • Headache
  • Sneezing and runny nose
  • Temporarily reduces fever.

Buy

Product quantities

• Sharm El Sheikh: Running out
• Hurghada: Out of stock
• El-Alamein: Out of stock
• Cairo: Out of stock
• El-Tor: Out of stock

Form of Release: Syrup

Product Brand: Penta Pharma
About the brand

Product Categories: Common cold • Antipyretics and analgesics • Runny nose • Cold

Pentacold Syrup 120 ml

Composition:

100 ml of syrup contain:

Active ingredients:

Paracetamol 3,2 gm

Chlorpheniramine maleate 0,02 gm

Dextromethorphan HBr 0,1 gm

Phenylephrine HCI 0,05 gm

Inactive ingredients:

Sucralose, sorbitol 70%, sodium benzoate, polyethylene glycol 400, glycerin, PVP K-25, sodium edentate, menthol crystal, purified water to 100 ml

Properties:

  • Paracetamol helps reduce fever and relieve pain
  • Chlorpheniramine maleate is antihistamine 
  • Dextromethorphan HBr is cough suppressant
  • Phenylephrine is nasal decongestant

Indications:

Temporarily relieves the following cold/flu symptoms:

Minor aches and pains

Sore throat

Stuffy nose

Cough

Headache

Sneezing and runny nose

Temporarily reduces fever

Dosage and administration:

Shake well before using.

Age 6-11 years old 10 ml every 4 hours while symptoms last.

Do not give more than 5 times in 24 hours.

Warnings and precautions:

Do not use it to make child sleepy.

Ask doctor or pharmacist if child is taking:

-monoamine oxidase inhibitors (certain drugs for depression, psychiatric or emotional conditions, Parkinson’s disease),

-sedatives or tranquilizers 

-the blood thinning drug warfarin

Do not take it with any other drugs containing paracetamol.

Contraindications:

  • a breathing problem such as chronic bronchitis
  • persistent or chronic cough such as occurs with asthma
  • cough that occurs with too much mucus
  • heart disease
  • diabetes
  • thyroid disease
  • glaucoma
  • high blood pressure
  • liver disease

Side effects:

Drowsiness, redness, swelling, nervousness, sleeplessness

Storage:

Store at a temperature not exceeding 30°C

Package:

Carton box holds a 120 ml bottle and paper instructions.

No comments yet. Be the first to write one.

Leave a Comment

Your comment will be published after moderation.
You’ll receive a notification to your email when someone replies.

I'm not a robot

Articles about the product